| Model Number |
6001-022-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the sales rep, the tip was bent during a case which could cause inaccuracies.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device was not available for evaluation.Device not returned.